Thalidomide-related vessel thrombosis in microsurgical free tissue transfer.
Аннотация
This article describes a 49-year-old man with lower gum cancer who received tumor ablation by an otolaryngologist and immediate reconstruction with microsurgical free tissue transfer. The thrombosis occurred at the arterial anastomotic site at least twice during operation by an experienced microsurgeon and progressed to skin paddle necrosis following surgery. The thalidomide-induced recipient vessel thrombosis is highly suspected after excluding other hypercoagulation problems and technique errors. While thalidomide is increasingly used as an adjuvant therapy agent in head and neck cancer treatment, its potential adverse effect resulting in recipient vessel thrombosis is worth consideration in microsurgery. Prophylatic antithrombosis agents are thus recommended to prevent this potential side effect.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.